# SDR 02282648

- Difficulty date: October 9, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM PWM TO ORD, THE CREW REPORTED A 14TH STAGE BLEED FAIL ANNUNCIATOR THAT DID NOT EXTINGUISH AFTER THE QRH PROCEDURES WERE COMPLIED WITH.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED TO SYR AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND THE PYLON OVERHEAT WARNING LOOP RESTING ON THE BLEED AIR DUCT.  THEY REPOSITIONED THE LOOP.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
